Open Access
March, 2004 Two-microlocal Besov spaces and wavelets
Shinya Moritoh, Tomomi Yamada
Rev. Mat. Iberoamericana 20(1): 277-283 (March, 2004).


We give a characterization of the two-microlocal Besov spaces in terms of the local Besov type conditions. As an easy consequence, we obtain the inclusions between the two-microlocal Besov spaces and the local Besov spaces. These results are natural extensions of those obtained by Jaffard and Meyer, who treated the pointwise H\"older regularity in terms of two-microlocal estimates. The Daubechies wavelets play a key role throughout the paper.


Download Citation

Shinya Moritoh. Tomomi Yamada. "Two-microlocal Besov spaces and wavelets." Rev. Mat. Iberoamericana 20 (1) 277 - 283, March, 2004.


Published: March, 2004
First available in Project Euclid: 2 April 2004

zbMATH: 1052.46025
MathSciNet: MR2076781

Primary: ‎42C40 , 46E35

Keywords: Besov spaces , two-microlocal estimates , Wavelets

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.20 • No. 1 • March, 2004
Back to Top